# SDR 7GMB1185050420151

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N286CH
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501185
- Aircraft time: 1,345 hours, 1,391 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Indication Sys
- Condition: False Activation
- Location: Cockpit
- Part time: 4 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BATTERY 1 OVERTEMP EICAS MSG DISPLAYED DURING CRUISE.  THE CREW MADE A DIVERSION & THE ACFT LANDED SAFELY.  TROUBLE SHOT & THE BATTERY WASN'T HOT, SUSPECTED TEMP SENSOR FAULTY.  REPLACED NR 1 & 2 MAIN BATTERY.  RETURNED THE ACFT TO SERVICE.
